Global Existence of Solutions to a Parabolic-Elliptic System of Drift-Diffusion Type in <b><i>R</i></b><sup>2</sup>

Access this Article

Author(s)

Abstract

We consider the Cauchy problem of a parabolic-elliptic system in <b><i>R</i></b><sup>2</sup>, which appears in various fields in physics and biology. Under a mild restriction on the initial data, we show the global existence of nonnegative solutions to the Cauchy problem for both the subcritical and the critical cases, that is, the total mass of the solution is less than or equal to 8π.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 59(1), 67-112, 2016

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130005145540
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top